BibTeX record journals/twc/NadhSSAG17

download as .bib file

@article{DBLP:journals/twc/NadhSSAG17,
  author       = {Arjun Nadh and
                  Samuel Joseph and
                  Ankit Sharma and
                  Sankaran Aniruddhan and
                  Radha Krishna Ganti},
  title        = {A Taylor Series Approximation of Self-Interference Channel in Full-Duplex
                  Radios},
  journal      = {{IEEE} Trans. Wirel. Commun.},
  volume       = {16},
  number       = {7},
  pages        = {4304--4316},
  year         = {2017},
  url          = {https://doi.org/10.1109/TWC.2017.2696938},
  doi          = {10.1109/TWC.2017.2696938},
  timestamp    = {Sun, 06 Sep 2020 16:53:16 +0200},
  biburl       = {https://dblp.org/rec/journals/twc/NadhSSAG17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}